MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE PRESSFIT STR STEM10X60MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATUNE PRESSFIT STR STEM10X60MM; KNEE STEMS
Model Number 1513-10-060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Anemia (1706)
Date of Event 02/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for post-operative anemia.Event is not serious and is considered moderate.Event is definitely not related to device and definitely related to procedure.Date of implant: (b)(6) 2021, date of event: (b)(6) 2021, (left knee).Treatment: blood transfusion.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATUNE PRESSFIT STR STEM10X60MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12234481
Report Number1818910-2021-16168
Device Sequence Number17084009
Product Code JWH
UDI-Device Identifier10603295043485
UDI-Public10603295043485
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1513-10-060
Device Catalogue Number151310060
Device Lot NumberJ8089T
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUN REV OFFST STM ADPTR 6MM; ATTUNE CEMENTED STEM 14X30MM; ATTUNE CRS FB INSRT SZ 4 12MM; ATTUNE CRS FEMORAL LT SZ 4 CEM; ATTUNE DIST FEM AUG SZ 4 8MM; ATUNE CRS FB TIB BASE SZ 3 CEM; ATUNE PRESSFIT STR STEM10X60MM; COMPETITOR CEMENT(66017750/95904875); HERAEUS MEDICAL GMBH PALACOS CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight90